Research Repository

Ostrowski’s type inequalities for some classes of continuous functions of selfadjoint operators in Hilbert spaces

Dragomir, Sever S (2011) Ostrowski’s type inequalities for some classes of continuous functions of selfadjoint operators in Hilbert spaces. Computers and Mathematics with Applications, 62 (12). pp. 4439-4448. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

New Ostrowski’s type inequalities for some classes of continuous functions of selfadjoint operators in Hilbert spaces, under suitable assumptions for the involved operators, are given.

Item Type: Article
Uncontrolled Keywords: ResPubID24528, selfadjoint operators, functions of selfadjoint operators
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 18 Sep 2012 01:46
Last Modified: 18 Sep 2012 01:46
URI: http://vuir.vu.edu.au/id/eprint/9475
DOI: 10.1016/j.camwa.2011.10.020
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar